Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Certain topological groups are type I


Author: Robert R. Kallman
Journal: Bull. Amer. Math. Soc. 76 (1970), 404-406
MSC (1970): Primary 4665
DOI: https://doi.org/10.1090/S0002-9904-1970-12491-0
MathSciNet review: 0255725
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. W. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 20 #4789. MR 98328
  • 2. S. Sakai, On topological properties of W*-algebras, Proc. Japan Acad. 33 (1957), 439-444. MR 20 #5437. MR 98992
  • 3. J. Tomiyama, On the projection of norm one in W*-algebras. III, Tôhoku Math. J. (2) 11 (1959), 125-129. MR 21 #6547. MR 107825

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4665

Retrieve articles in all journals with MSC (1970): 4665


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12491-0

American Mathematical Society